# SDR SWAA2017101617093

- Difficulty date: October 10, 2017
- Submitted: October 17, 2017
- Operation: Air carrier
- Aircraft: N7861J
- Make and model: Boeing 737-79P
- Aircraft serial: 33008
- Aircraft time: 36,837 hours, 25,471 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Part number: 15AT48
- Condition: Missing
- Location: Light Switch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHT SWITCH COVER MISSING SPRING.   R & R THE SWITCH GUARD IAW MM.
